Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Lower estimate in Littlewood’s conjecture on the mean spherical derivative of a polynomial and iteration theory
HTML articles powered by AMS MathViewer

by A. È. Erëmenko PDF
Proc. Amer. Math. Soc. 112 (1991), 713-715 Request permission

Abstract:

Lewis and Wu have proved J. E. Littlewood’s conjecture of the growth of the spherical derivative of polynomials. We apply the theory of complex iteration to show that this conjecture is sharp in a qualitative sense.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C10, 30B20, 30D15
  • Retrieve articles in all journals with MSC: 30C10, 30B20, 30D15
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 112 (1991), 713-715
  • MSC: Primary 30C10; Secondary 30B20, 30D15
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1065943-1
  • MathSciNet review: 1065943